# SDR ASOA20120221034

- Difficulty date: February 21, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 16,423 hours, 9,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN ABOVE THE F/A SEAT WAS INOPERATIVE.  MX R & R THE SIGN ASSY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
